Lacunary statistical convergence of multiple sequences


Savas E., Patterson R. F.

APPLIED MATHEMATICS LETTERS, vol.19, no.6, pp.527-534, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 19 Issue: 6
  • Publication Date: 2006
  • Doi Number: 10.1016/j.aml.2005.06.018
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.527-534

Abstract

Quite recently, Mursaleen and Edely [M. Mursaleen, O.H. Edely, Statistical convergence of double sequences, J. Math. Anal. Appl. (in press)], defined the statistical analogue for double sequences x = {(xk,1)} as follows: A real double sequence x = {x(k,l)} is said to be P-statistically convergent to L provided that for each epsilon > 0